# SDR CA960612023

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2EVANS
- System (JASC): 6122 · Propeller Governor
- Part: Overspeed Gov
- Part number: 210628G
- Condition: Failed
- Location: Prop
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN)PILOT DID OVERSPEED TEST BEFORE TAKEOFF. PROP SPEED, HOWEVER NOTED TO BE LOW. SOLENOID FOR TEST HAD FAILED AND OVERSPEED GOVERNOR NEEDED TO BE REPLACED.
